# SDR QXEA9800768

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 2730 · Elevator Control System
- Part: Bushing
- Condition: Out Of Position
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING HITS HOUSING WHERE ACTUATING LEVER IS ATTACHED.  REPAIRED IAW HORIZON AIR EA 4-27-37.
